# SDR IPXA2024121018615

- Difficulty date: December 10, 2024
- Submitted: December 10, 2024
- Operation: Air carrier
- Aircraft: N125UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0809
- Aircraft time: 27,795 hours, 17,225 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Out Of Position
- Location: Zone 800
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SLIDE LEVER WOULD NOT DISARM AFTER SEVERAL ATTEMPTS. LEVER WOULD 3/4 OF THE WAY AND Â€ŒSTICKÂ€? MECHANIC JUMPSEATER WAS ABLE TO MANIPULATE THE SLIDE ENOUGH TO GET THE LEVER TO Â€ŒDISARMÂ€? CLEANED AND LUBRICATED GIRT BAR SLIDERS AND FLOOR FITTINGS REF AMM 52-10-30. NO RII REQUIREMENTS PER GMM 04-02.
